Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

250 Publications


2004 | Journal Article | LibreCat-ID: 16587
Elsässer, Robert, et al. “Optimal Diffusion Schemes and Load Balancing on Product Graphs.” Parallel Processing Letters, 2004, pp. 61–73, doi:10.1142/s0129626404001714.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16619
Junge, Oliver, and Hinke M. Osinga. “A Set Oriented Approach to Global Optimal Control.” ESAIM: Control, Optimisation and Calculus of Variations, 2004, pp. 259–70, doi:10.1051/cocv:2004006.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16521
Bezrukov, S., et al. “New Spectral Lower Bounds on the Bisection Width of Graphs.” Theoretical Computer Science, 2004, pp. 155–74, doi:10.1016/j.tcs.2004.03.059.
LibreCat | DOI
 

2004 | Journal Article | LibreCat-ID: 16527
Day, S., et al. “A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems.” SIAM Journal on Applied Dynamical Systems, 2004, pp. 117–60, doi:10.1137/030600210.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16543
Dellnitz, Michael, and Robert Preis. “Congestion and Almost Invariant Sets in Dynamical Systems.” Lecture Notes in Computer Science, 2003, doi:10.1007/3-540-45084-x_8.
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16498
Aston, P. J., and M. Dellnitz. “Computation of the Dominant Lyapunov Exponent via Spatial Integration Using Matrix Norms.” Proceedings of the Royal Society of London. Series A: Mathematical, Physical and Engineering Sciences, 2003, pp. 2933–55, doi:10.1098/rspa.2003.1143.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16664
Schütze, Oliver. “A New Data Structure for the Nondominance Problem in Multi-Objective Optimization.” Lecture Notes in Computer Science, 2003, doi:10.1007/3-540-36970-8_36.
LibreCat | DOI
 

2003 | Book Chapter | LibreCat-ID: 16665
Schütze, Oliver, et al. “Covering Pareto Sets by Multilevel Evolutionary Subdivision Techniques.” Lecture Notes in Computer Science, 2003, doi:10.1007/3-540-36970-8_9.
LibreCat | DOI
 

2003 | Journal Article | LibreCat-ID: 16600
Froyland, Gary, and Michael Dellnitz. “Detecting and Locating Near-Optimal Almost-Invariant Sets and Cycles.” SIAM Journal on Scientific Computing, 2003, pp. 1839–63, doi:10.1137/s106482750238911x.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16586
Elsässer, Robert, et al. “Diffusion Schemes for Load Balancing on Heterogeneous Networks.” Theory of Computing Systems, 2002, pp. 305–20, doi:10.1007/s00224-002-1056-4.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 16556
Dellnitz, M. “Finding Zeros by Multilevel Subdivision Techniques.” IMA Journal of Numerical Analysis, 2002, pp. 167–85, doi:10.1093/imanum/22.2.167.
LibreCat | DOI
 

2002 | Book Chapter | LibreCat-ID: 16538
Dellnitz, Michael, and Oliver Junge. “Set Oriented Numerical Methods for Dynamical Systems.” Handbook of Dynamical Systems, 2002, doi:10.1016/s1874-575x(02)80026-1.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16598
Froyland, Gary. “Extracting Dynamical Behavior via Markov Models.” Nonlinear Dynamics and Statistics, 2001, doi:10.1007/978-1-4612-0177-9_12.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16601
Froyland, Gary, et al. “Rigorous Computation of Topological Entropy with Respect to a Finite Partition.” Physica D: Nonlinear Phenomena, 2001, pp. 68–84, doi:10.1016/s0167-2789(01)00216-0.
LibreCat | DOI
 

2001 | Book Chapter | LibreCat-ID: 16555
Dellnitz, Michael, et al. “The Algorithms Behind GAIO — Set Oriented Numerical Methods for Dynamical Systems.” Ergodic Theory, Analysis, and Efficient Simulation of Dynamical Systems, 2001, doi:10.1007/978-3-642-56589-2_7.
LibreCat | DOI
 

2001 | Journal Article | LibreCat-ID: 16617
Junge, Oliver. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures: Proof of Convergence.” Dynamical Systems, 2001, pp. 213–22, doi:10.1080/14689360109696233.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16513
Aston, P. J., and M. Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration Using Vector Norms.” Equadiff 99, 2000, doi:10.1142/9789812792617_0196.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16553
Dellnitz, Michael, et al. “A Conjecture on the Existence of Isolated Eigenvalues of the Perron-Frobenius Operator.” Equadiff 99, 2000, doi:10.1142/9789812792617_0199.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 16616
Junge, Oliver. “Rigorous Discretization of Subdivision Techniques.” Equadiff 99, 2000, doi:10.1142/9789812792617_0178.
LibreCat | DOI
 

2000 | Book Chapter | LibreCat-ID: 17018
Dellnitz, Michael, et al. “The Computation of an Unstable Invariant Set inside a Cylinder Containing a Knotted Flow.” Equadiff 99, 2000, pp. 1053--1059, doi:10.1142/9789812792617_0204.
LibreCat | DOI
 

2000 | Journal Article | LibreCat-ID: 16554
Dellnitz, Michael, et al. “On the Isolated Spectrum of the Perron-Frobenius Operator.” Nonlinearity, 2000, pp. 1171–88, doi:10.1088/0951-7715/13/4/310.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16537
Dellnitz, Michael, and Oliver Junge. “On the Approximation of Complicated Dynamical Behavior.” SIAM Journal on Numerical Analysis, 1999, pp. 491–515, doi:10.1137/s0036142996313002.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 17017
Bürkle, David, et al. “Visualizing Complicated Dynamics.” Proceedings of Visualization 99, 1999.
LibreCat
 

1999 | Book Chapter | LibreCat-ID: 16584
Deuflhard, Peter, et al. “Computation of Essential Molecular Dynamics by Subdivision Techniques.” Computational Molecular Dynamics: Challenges, Methods, Ideas, 1999, doi:10.1007/978-3-642-58360-5_5.
LibreCat | DOI
 

1999 | Journal Article | LibreCat-ID: 16511
Aston, Philip J., and Michael Dellnitz. “The Computation of Lyapunov Exponents via Spatial Integration with Application to Blowout Bifurcations.” Computer Methods in Applied Mechanics and Engineering, 1999, pp. 223–37, doi:10.1016/s0045-7825(98)00196-0.
LibreCat | DOI
 

1998 | Journal Article | LibreCat-ID: 16536
Dellnitz, Michael, and Oliver Junge. “An Adaptive Subdivision Technique for the Approximation of Attractors and Invariant Measures.” Computing and Visualization in Science, 1998, pp. 63–68, doi:10.1007/s007910050006.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 17015
Dellnitz, Michael, and Andreas Hohmann. “A Subdivision Algorithm for the Computation of Unstable Manifolds and Global Attractors.” Numerische Mathematik, vol. 75, 1997, pp. 293–317, doi:10.1007/s002110050240.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16614
Guder, Rabbijah, et al. “An Adaptive Method for the Approximation of the Generalized Cell Mapping.” Chaos, Solitons & Fractals, 1997, pp. 525–34, doi:10.1016/s0960-0779(96)00118-x.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16552
Dellnitz, Michael, et al. “Exploring Invariant Sets and Invariant Measures.” Chaos: An Interdisciplinary Journal of Nonlinear Science, 1997, pp. 221–28, doi:10.1063/1.166223.
LibreCat | DOI
 

1997 | Journal Article | LibreCat-ID: 16535
Dellnitz, Michael, and Oliver Junge. “Almost Invariant Sets in Chua’s Circuit.” International Journal of Bifurcation and Chaos, 1997, pp. 2475–85, doi:10.1142/s0218127497001655.
LibreCat | DOI
 

1996 | Book Chapter | LibreCat-ID: 16533
Dellnitz, Michael, and Andreas Hohmann. “The Computation of Unstable Manifolds Using Subdivision and Continuation.” Nonlinear Dynamical Systems and Chaos, 1996, doi:10.1007/978-3-0348-7518-9_21.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16550
Dellnitz, Michael, et al. “Cycling Chaos.” International Journal of Bifurcation and Chaos, 1995, pp. 1243–47, doi:10.1142/s0218127495000909.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16532
Dellnitz, M., and C. Heinrich. “Admissible Symmetry Increasing Bifurcations.” Nonlinearity, 1995, pp. 1039–66, doi:10.1088/0951-7715/8/6/009.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16551
Dellnitz, Michael, et al. “Spirals in Scalar Reaction–Diffusion Equations.” International Journal of Bifurcation and Chaos, 1995, pp. 1487–501, doi:10.1142/s0218127495001149.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
Golubitsky, Martin, et al. “The Constrained Liapunov-Schmidt Procedure and Periodic Orbits.” Normal Forms and Homoclinic Chaos, 1995, doi:10.1090/fic/004/05.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
Aston, Philip J., and Michael Dellnitz. “Symmetry Breaking Bifurcations of Chaotic Attractors.” International Journal of Bifurcation and Chaos, 1995, pp. 1643–76, doi:10.1142/s021812749500123x.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16542
Dellnitz, M., and I. Melbourne. “A Note on the Shadowing Lemma and Symmetric Periodic Points.” Nonlinearity, 1995, pp. 1067–75, doi:10.1088/0951-7715/8/6/010.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16549
Dellnitz, Michael, et al. “Symmetry of Attractors and the Karhunen-Loève Decomposition.” Trends and Perspectives in Applied Mathematics, 1994, doi:10.1007/978-1-4612-0859-4_4.
LibreCat | DOI
 

1994 | Book Chapter | LibreCat-ID: 16544
Dellnitz, Michael, and Jürgen Scheurle. “Eigenvalue Movement for a Class of Reversible Hamiltonian Systems with Three Degrees of Freedom.” Dynamics, Bifurcation and Symmetry, 1994, doi:10.1007/978-94-011-0956-7_9.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 16541
Dellnitz, Michael, and Ian Melbourne. “Generic Movement of Eigenvalues for Equivariant Self-Adjoint Matrices.” Journal of Computational and Applied Mathematics, 1994, pp. 249–59, doi:10.1016/0377-0427(94)90032-9.
LibreCat | DOI
 

1994 | Journal Article | LibreCat-ID: 17014
Dellnitz, Michael. “Collisions of Chaotic Attractors.” Schlaglichter Der Forschung: Zum 75. Jahrestag Der Universität Hamburg, 1994, pp. 411–28.
LibreCat
 

1993 | Journal Article | LibreCat-ID: 16633
Melbourne, Ian, and Michael Dellnitz. “Normal Forms for Linear Hamiltonian Vector Fields Commuting with the Action of a Compact Lie Group.” Mathematical Proceedings of the Cambridge Philosophical Society, 1993, pp. 235–68, doi:10.1017/s0305004100071577.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16518
Barany, Ernest, et al. “Detecting the Symmetry of Attractors.” Physica D: Nonlinear Phenomena, 1993, pp. 66–87, doi:10.1016/0167-2789(93)90198-a.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 16634
Melbourne, Ian, et al. “The Structure of Symmetric Attractors.” Archive for Rational Mechanics and Analysis, 1993, pp. 75–98, doi:10.1007/bf00386369.
LibreCat | DOI
 

1993 | Journal Article | LibreCat-ID: 17013
Dellnitz, Michael. “The Equivariant Darboux Theorem.” Lectures in Applied Mathematics, vol. 29, 1993, pp. 163–69.
LibreCat
 

1992 | Journal Article | LibreCat-ID: 16548
Dellnitz, M., et al. “Generic Bifurcation of Hamiltonian Vector Fields with Symmetry.” Nonlinearity, 1992, pp. 979–96, doi:10.1088/0951-7715/5/4/008.
LibreCat | DOI
 

1992 | Journal Article | LibreCat-ID: 17012
Dellnitz, Michael. “Computational Bifurcation of Periodic Solutions in Systems with Symmetry.” IMA Journal of Numerical Analysis, vol. 12, no. 3, 1992, pp. 429–55, doi:10.1093/imanum/12.3.429.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16546
Dellnitz, Michael, et al. “Mechanisms of Symmetry Creation.” Bifurcation and Symmetry, 1992, doi:10.1007/978-3-0348-7536-3_9.
LibreCat | DOI
 

1992 | Book Chapter | LibreCat-ID: 16547
Dellnitz, Michael, et al. “Generic Bifurcations of Pendula.” Bifurcation and Symmetry, 1992, doi:10.1007/978-3-0348-7536-3_10.
LibreCat | DOI
 

1989 | Journal Article | LibreCat-ID: 16682
Dellnitz, Michael, and Bodo Werner. “Computational Methods for Bifurcation Problems with Symmetries—with Special Attention to Steady State and Hopf Bifurcation Points.” Journal of Computational and Applied Mathematics, 1989, pp. 97–123, doi:10.1016/0377-0427(89)90150-7.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed